Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Using Evorelconti patches. Have spotting, heavy sweating, sleeplessness and PMS. Should I stop medication?

I am 57y.o. female , was on evorel-conti patches for 2,5 years suddenly started having spoted bleeding , was checked by gynecologist , done ulrasound, biopsy- result all OK but bleeding now got worse, also I have all bad symptoms of PMS plus heavy sweating, plus sleepless nights...What it could be? Shall I stop using EvorelConti patches?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

Your age suggests nearing or already initiated menopause, and all your symptoms match the phenomenon as well. I would recommend you to revisit your doctor, bug this time with the possibility of menopause on mind and seek appropriate help for the same.

Hope this helps.

Best wishes.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor